MAUDE Adverse Event Report: SHOCKWAVE MEDICAL, INC. SHOCKWAVE IVL SYSTEM WITH THE SHOCKWAVE C2+ CORONARY IVL CATHETER

SHOCKWAVE MEDICAL, INC. SHOCKWAVE IVL SYSTEM WITH THE SHOCKWAVE C2+ CORONARY IVL CATHETER
Model Number C2PIVL3012
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Heart Problem (4454)
Date of Event 07/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
This event was reported to shockwave via the post market empower cad clinical study.A shockwave c2+ intravascular lithotripsy (ivl) catheter was used to treat a lesion in the left anterior descending (lad).The ivl catheter delivered 10 pulses at 6 max atmospheric pressures (atm).Multiple non-compliant (nc) balloons were used for pre and post dilatation, and a stent was successfully delivered with no residual stenosis within the target lesion.The patient underwent a revascularization procedure around the 30-day follow-up timepoint.Eighteen (18) months post index procedure, a planned coronary artery bypass grafting (cabg) procedure was performed after preoperative hemodialysis.After the procedure, the patient was admitted to the icu for recovery in stable condition.The event was classified as severe and met a major adverse cardiac event (mace).The patient was discharged on (b)(6) 2025, with one drain in place.There was no report of an ivl device malfunction.
 
Additional Manufacturer Narrative
The device referenced in this report was not returned to shockwave medical, inc.Therefore, a physical examination cannot be performed.The cause of the event leading to the major adverse cardiac event (mace) could not be definitively determined.There was no ivl malfunction reported.Shockwave medical has controls in place to ensure devices are built to approved procedures and meet lot release acceptance criteria prior to being distributed.A review of the manufacturing and test documentation for subject lot does not reveal any issues with the manufacturing of the device.The device passed all of shockwave medical, inc.Acceptance criteria prior to shipping.

Brand Name
SHOCKWAVE IVL SYSTEM WITH THE SHOCKWAVE C2+ CORONARY IVL CATHETER
Common Device Name
SHOCKWAVE IVL SYSTEM WITH THE SHOCKWAVE C2+ CORONARY IVL CATHETER
Manufacturer (Section D)
SHOCKWAVE MEDICAL, INC.
5403 betsy ross drive
santa clara CA
Manufacturer (Section G)
SHOCKWAVE MEDICAL, INC
5403 betsy ross drive
santa clara CA 95054
Manufacturer Contact
alexis weil
5403 betsy ross drive
santa clara, CA 95054
MDR Report Key23578769
Report Number3015053858-2025-00139
Device Sequence Number9398153
Product Code QMG
UDI-Device Identifier00195451000010
UDI-Public(01)00195451000010(17)250731(10)10A230721A
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P200039/S008
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model NumberC2PIVL3012
Device Catalogue NumberC2PIVL3012
Device Lot Number0A230721A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Initial Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ONYX FRONTIER DRUG ELUTING STENT (DES): MEDTRONIC
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age60 YR
Patient SexFemale